# SDR UALA2013061304076

- Difficulty date: June 11, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 63,094 hours, 7,323 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Cylinder
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW O2 LOW.   REPLACED CREW O2 CYLINDER AND PRESSURE NORMAL.
